Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Algebraic solutions of Jacobi equations


Authors: S. C. Coutinho and Marcos da Silva Ferreira
Journal: Math. Comp. 78 (2009), 2427-2433
MSC (2000): Primary 34M15, 68W30; Secondary 13P10
DOI: https://doi.org/10.1090/S0025-5718-09-02238-8
Published electronically: May 1, 2009
MathSciNet review: 2521295
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We propose an algorithm to compute exactly the algebraic solutions of Jacobi equations over the projective plane.


References [Enhancements On Off] (What's this?)

  • 1. William W. Adams and Philippe Loustaunau, An introduction to Gröbner bases, Graduate Studies in Mathematics, vol. 3, American Mathematical Society, Providence, RI, 1994. MR 1287608
  • 2. Arjeh M. Cohen, Hans Cuypers, and Hans Sterk (eds.), Some tapas of computer algebra, Algorithms and Computation in Mathematics, vol. 4, Springer-Verlag, Berlin, 1999. MR 1679917
  • 3. S. C. Coutinho, Indecomposable non-holonomic 𝒟-modules in dimension 2, Proc. Edinb. Math. Soc. (2) 46 (2003), no. 2, 341–355. MR 1998565, https://doi.org/10.1017/S0013091501001018
  • 4. S. C. Coutinho and L. Menasché Schechter, Algebraic solutions of holomorphic foliations: an algorithmic approach, J. Symbolic Comput. 41 (2006), no. 5, 603–618. MR 2209167, https://doi.org/10.1016/j.jsc.2005.11.002
  • 5. G. Darboux, Mémoire sur les équations différentielles algébriques du I $ ^{\mathrm{o}}$ ordre et du premier degré, Bull. des Sc. Math. (Mélanges) (1878), 60-96, 123-144, 151-200.
  • 6. Gert-Martin Greuel and Gerhard Pfister, A Singular introduction to commutative algebra, Springer-Verlag, Berlin, 2002. With contributions by Olaf Bachmann, Christoph Lossen and Hans Schönemann; With 1 CD-ROM (Windows, Macintosh, and UNIX). MR 1930604
  • 7. G.-M. Greuel, G. Pfister, and H. Schönemann.
    SINGULAR 2.0.5. A Computer Algebra System for Polynomial Computations.
    Centre for Computer Algebra, University of Kaiserslautern (2001).
    http://www.singular.uni-kl.de.
  • 8. E. L. Ince, Ordinary Differential Equations, Dover Publications, New York, 1944. MR 0010757
  • 9. C. Jacobi, De Integratione Aequationes Differentiallis $ (A+A'x+A''y)(xdy-ydx)-(B+B'x+B''y)dy+(C+C'x+C''y)dx)=0$, J. für die reine und angewandte Mathematik (1842), pp. 1-4, and Ges. Werke, vol. 4, pp. 256-262.
  • 10. Camille Jordan, Cours d’analyse de l’École polytechnique. Tome III, Les Grands Classiques Gauthier-Villars. [Gauthier-Villars Great Classics], Éditions Jacques Gabay, Sceaux, 1991 (French). Équations différentielles. [Differential equations]; Reprint of the third (1915) edition. MR 1188188
  • 11. J. P. Jouanolou, Équations de Pfaff algébriques, Lecture Notes in Mathematics, vol. 708, Springer, Berlin, 1979 (French). MR 537038
  • 12. Harrison Tsai and Uli Walther, Computing homomorphisms between holonomic 𝐷-modules, J. Symbolic Comput. 32 (2001), no. 6, 597–617. Effective methods in rings of differential operators. MR 1866706, https://doi.org/10.1006/jsco.2001.0485

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 34M15, 68W30, 13P10

Retrieve articles in all journals with MSC (2000): 34M15, 68W30, 13P10


Additional Information

S. C. Coutinho
Affiliation: Departamento de Ciência da Computação, Instituto de Matemática, Universidade Federal do Rio de Janeiro, P.O. Box 68530, 21945-970 Rio de Janeiro, RJ, Brazil — and — Programa de Engenharia de Sistemas e Computação, COPPE, UFRJ, PO Box 68511, 21941-972, Rio de Janeiro, RJ, Brazil
Email: collier@impa.br

Marcos da Silva Ferreira
Affiliation: Departamento de Ciência da Computação, Instituto de Matemática, Universidade Federal do Rio de Janeiro, P.O. Box 68530, 21945-970 Rio de Janeiro, RJ, Brazil — and — Programa de Engenharia de Sistemas e Computação, COPPE, UFRJ, PO Box 68511, 21941-972, Rio de Janeiro, RJ, Brazil
Email: marcossferreira@gmail.com

DOI: https://doi.org/10.1090/S0025-5718-09-02238-8
Keywords: Jacobi equation, Gr\"obner bases, algebraic solutions
Received by editor(s): April 3, 2006
Received by editor(s) in revised form: April 23, 2008
Published electronically: May 1, 2009
Additional Notes: During the preparation of this paper the first author was partially supported by grants from CNPq and PRONEX(ALGA)
The second author was partially supported by a scholarship from CNPq
Article copyright: © Copyright 2009 American Mathematical Society